# SDR AALA202511126997

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 30,727 hours, 12,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICE R4 DOOR ASSIST IAW AMM 52-20-00.
